A way of computing the Hilbert series

Завантаження...
Ескіз

Дата

Автори

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут прикладної математики і механіки НАН України

Анотація

Let S = K[x1, x2, . . . , xn] be a standard graded K-algebra for any field K. Without using any heavy tools of commutative algebra we compute the Hilbert series of graded S-module S/I, where I is a monomial ideal.

Опис

Теми

Цитування

A way of computing the Hilbert series / A. Haider // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 35-38. — Бібліогр.: 4 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced